Translations mesurables et ensembles de Rosenthal
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 14 (2005) no. 1, p. 105-121
@article{AFST_2005_6_14_1_105_0,
     author = {Daher, Mohammad},
     title = {Translations mesurables et ensembles de Rosenthal},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 14},
     number = {1},
     year = {2005},
     pages = {105-121},
     zbl = {1071.43003},
     mrnumber = {2118035},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_2005_6_14_1_105_0}
}
Daher, Mohammad. Translations mesurables et ensembles de Rosenthal. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 14 (2005) no. 1, pp. 105-121. http://www.numdam.org/item/AFST_2005_6_14_1_105_0/

[1] Bachelis ( G.), Ebenstein (S.), On Λ(p) sets, Pacific J. Math. 54, p. 35-38 (1974). | MR 383005 | Zbl 0304.43013

[2] Blasco (O. ), Positive p-summing operators on L p -spaces , Proc. Amer. Math. Soc. 100, p. 275-280 (1987). | MR 884466 | Zbl 0622.47013

[3] Blasco (O. ), Convolution of operators and applications , Math. Z. 199, p. 109-114 (1988). | MR 954755 | Zbl 0654.46026

[4] Bourbaki ( N. ) , Éléments de mathématique. Topologie générale, Chapitre 9 : Utilisation des nombres réels en topologie générale, Hermann, Paris.

[5] Bukhvalov ( A.V.), Danilevich (A.A.), Boundary properties of analytic and harmonic functions with values in Banach spaces, Math. Notes 31, p. 203-214 (1982); English Translation Math. Notes 31 p. 104-110 (1982). | MR 649004 | Zbl 0496.30029

[6] Daher (M.) , Une remarque sur la propriété de Radon-Nikodym, C. R. Acad. Sci. Paris 313, p. 269-271 (1991). | MR 1126393 | Zbl 0734.46010

[7] Diestel (J. ), Uhl ( J.J.), Vector measures, Math. Surveys 15 A.M.S (1977). | MR 453964 | Zbl 0369.46039

[8] Edgar (G.A. ), Analytic martingale convergence, J. Funct. Analysis 69, p. 268-280 (1986). | MR 865224 | Zbl 0605.60050

[9] Finet (C.) , Lacunary sets for groups and hypergroups, J. Austral. Math. Soc. 54, p. 39-60 (1993). | MR 1195657 | Zbl 0786.43004

[10] Hewitt (E. ) , Ross ( K.A. ), Abstract harmonic analysis I, Springer-Verlag Berlin- Heidelberg -New York 1963. | Zbl 0115.10603

[11] Hewitt (E. ) , Ross ( K.A. ), Abstract harmonic analysis II, Springer-Verlag Berlin- Heidelberg -New York 1970. | MR 262773 | Zbl 0213.40103

[12] Kadec (M. ), Pełczyński (A.), Bases, lacunary sequences and complemented subspaces in the spaces Lp, Studia Math. 21, p. 161-176 (1961/ 1962). | MR 152879 | Zbl 0102.32202

[13] Lust-Piquard ( F.), Ensembles de Rosenthal et ensembles de Riesz , C. R. Acad. Sci Paris 282, 833-835 (1976). | MR 404999 | Zbl 0324.43007

[14] Lust-Piquard ( F.), L'espace des fonctions presque-périodiques dont le spectre est contenu dans un ensemble compact dénombrable a la propriété de Schur, Colloq. Math. 41, p. 273-284 (1979). | MR 591934 | Zbl 0462.43007

[15] Lust-Piquard ( F.), Pisier (G.), Noncommutative Khintchine and Paley inequalities, Ark. Mat. 29, p. 241-260 (1991). | MR 1150376 | Zbl 0755.47029

[16] Michael ( E.), Continuous selections I, Annals of Math. 63, p. 361-382 (1956). | MR 77107 | Zbl 0071.15902

[17] Odell (E. ), Rosenthal (H.P.), A double-dual characterization of separable Banach spaces containing l1, Israel J. Math. 20, p. 375-384 (1975). | MR 377482 | Zbl 0312.46031

[18] Paley (R.E.A.C ), On the lacunary coefficients of power series , Ann. Math. 34, p. 615-616 (1933). | JFM 59.0302.03 | MR 1503129 | Zbl 0007.24401

[19] Parthasarathy ( T.), Selection theorems and their applications , Lecture Notes in Math, vol 263, Springer Verlag, Berlin- New York (1972). | MR 417368 | Zbl 0239.54011

[20] Pisier (G. ), Les inégalités de Khintchine-Kahane, d'après C. Borell, Séminaire sur la Géométrie des Espaces de Banach ( 1977-1978), Exp. N° 7, École Polytech., Palaiseau 1(978). | Numdam | Zbl 0388.60013

[21] Talagrand ( M.), Closed convex hull of sets of measurable Riemann-functions, and measurability of translations, Ann. Inst. Fourier 32, p. 39-69 (1982). | Numdam | MR 658942 | Zbl 0452.28004

[22] Watbled ( F.), Rosenthal sets for Banach-valued functions , Arch. Math. 66, p. 479-489 (1996). | MR 1388098 | Zbl 0854.43007